# SDR CA021202005

- Difficulty date: November 18, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Beech A100
- Aircraft time: 20,888 hours
- Engine: Pwa PT6A28
- System (JASC): 5540 · Rudder Structure
- Part: Beam
- Part number: 504200337
- Condition: Cracked
- Location: Rudder Support
- Part time: 21,788 hours, 24,430 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOTS RUDDER QUADRANT SUPPORT BEAM FOUND CRACKED AT ROUTINE INSPECTION. BEAM REPLACED
